# SDR 2022F00364

- Difficulty date: August 5, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 11,542 hours, 7,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 259WF32A
- Part serial: SDDH506
- Condition: None
- Location: Zone 600
- Stage of operation: LD
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IMPACTED A DEER ON LANDING AT KPYM. RIGHT TRAILING EDGE FLAP WAS DAMAGED BEYOND REPAIR AND WAS REPLACED.
